About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 435076, 20 pages
http://dx.doi.org/10.1155/2012/435076
Research Article

Generalized Difference Spaces of Non-Absolute Type of Convergent and Null Sequences

1Department of Mathematics, Faculty of Sciences, Erciyes University, Melikgazi, 38039 Kayseri, Turkey
2Department of Mathematics, Faculty of Art and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 17 February 2012; Accepted 10 October 2012

Academic Editor: Stevo Stevic

Copyright © 2012 Abdulcabbar Sönmez and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of the present paper is to introduce the spaces and of generalized difference sequences which generalize the paper due to Mursaleen and Noman (2010). These spaces are the BK-spaces of non-absolute type and norm isomorphic to the spaces and , respectively. Furthermore, we derive some inclusion relations determine the , , and duals of those spaces, and construct their Schauder bases. Finally, we characterize some matrix classes from the spaces , and to the spaces , , and c.